Alert archive / Colorado / High Wind Watches in 2014

High Wind Watch 8, NWS Denver/Boulder, CO

March 30, 20147 counties in Colorado

NWS Denver/Boulder, CO issued this high wind watch at Mar 30, 2014, 4:38 AM MDT for 7 counties in Colorado. It took effect at Mar 30, 2014, 9:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 4:38 AM MDT (10:38 UTC)
In effect from
Mar 30, 2014, 9:00 PM MDT
Expired
Mar 30, 2014, 11:13 AM MDT
In force
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Douglas County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO

The radar

The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 10.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4172 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

106 
WWUS75 KBOU 301038
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
438 AM MDT SUN MAR 30 2014

COZ035-036-302100-
/O.NEW.KBOU.HW.A.0008.140331T0300Z-140331T1200Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
438 AM MDT SUN MAR 30 2014

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT. 

* TIMING...WEST TO NORTHWEST WINDS WILL INCREASE BY LATER THIS
  EVENING AND CONTINUE OVER NIGHT. THE STRONGEST WINDS WILL BE
  BETWEEN 11 PM AND 5 AM.

* WINDS...WEST TO NORTHWEST WINDS OF 20 TO 40 MPH AND GUSTS UP TO
  75 MPH ARE POSSIBLE TONIGHT.

* IMPACTS...PEOPLE PLANNING TRAVEL SHOULD BE PREPARED FOR STRONG
  CROSS WINDS CAUSING HAZARDOUS DRIVING CONDITIONS. DRIVERS OF
  LIGHT WEIGHT OR HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING
  TRAVEL OR USE ALTERNATE ROUTES. IF YOU ARE DRIVING ON THE
  ROADWAYS SLOW DOWN AND REMAIN ALERT FOR SUDDEN AND STRONG WIND
  GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS MAY OCCUR.  PERSONS IN THE WATCH AREA SHOULD
REMAIN ALERT TO THE POSSIBILITY OF HIGH WINDS AND BE PREPARED TO
TAKE ACTION SHOULD HIGH WINDS DEVELOP.

&&

$$
1 follow-up statement
266 
WWUS75 KBOU 301713
NPWBOU

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1113 AM MDT SUN MAR 30 2014

...STRONG WINDS EXPECTED IN THE FRONT RANGE FOOTHILLS OVERNIGHT... 

.A STORM SYSTEM MOVING OVER COLORADO TONIGHT IS GOING TO BE
ACCOMPANIED BY STRONG WINDS ALOFT. AS THE CORE OF THE SYSTEM
MOVES FROM THE MOUNTAINS OUT ONTO THE PLAINS...STRONG WESTERLY
WINDS ARE EXPECTED TO DEVELOP OVER THE EASTERN SLOPES OF THE
MOUNTAINS AND FRONT RANGE FOOTHILLS. THE STRONG WINDS ARE EXPECTED
TO CONTINUE THROUGH ABOUT SUNRISE MONDAY MORNING. 

COZ035-036-310315-
/O.UPG.KBOU.HW.A.0008.140331T0300Z-140331T1200Z/
/O.NEW.KBOU.HW.W.0015.140331T0300Z-140331T1200Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
INCLUDING THE CITIES OF...ESTES PARK...GLENDEVEY...NEDERLAND...
RED FEATHER LAKES...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK
1113 AM MDT SUN MAR 30 2014

...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...WEST TO NORTHWEST WINDS WILL INCREASE DURING THE EARLY
  EVENING AND CONTINUE OVERNIGHT. THE STRONGEST WINDS WILL BE
  BETWEEN 9 PM AND 5 AM.

* WINDS...WEST TO NORTHWEST WINDS OF 25 TO 40 MPH AND GUSTS OF 70
  TO 80 MPH ARE POSSIBLE TONIGHT.

* IMPACTS...PEOPLE PLANNING TRAVEL SHOULD BE PREPARED FOR STRONG
  CROSS WINDS THAT WILL CAUSE HAZARDOUS DRIVING CONDITIONS.
  DRIVERS OF LIGHT WEIGHT OR HIGH PROFILE VEHICLES SHOULD CONSIDER
  DELAYING TRAVEL OR USE ALTERNATE ROUTES. IF YOU ARE DRIVING ON
  THE ROADWAYS SLOW DOWN AND REMAIN ALERT FOR SUDDEN AND STRONG
  WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WARNING MEANS THAT STRONG AND POTENTIALLY
DAMAGING WINDS ARE EITHER OCCURRING OR HIGHLY LIKELY. RESIDENTS
SHOULD MOVE TRASH CANS...PATIO FURNITURE...AND ANY OTHER ITEMS
EASILY TOSSED ABOUT BY HIGH WINDS INDOORS. MOTORISTS TRAVELING IN
HIGH PROFILE VEHICLES SHOULD CONSIDER DELAYING TRAVEL UNTIL THE
WINDS SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this high wind watch went out at Mar 30, 3:42 AM MDT, 56 minutes earlier.

Area forecast discussion, Mar 30, 3:42 AM MDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
342 AM MDT SUN MAR 30 2014

.SHORT TERM...UPPER LEVEL TROF NOW ACROSS CALIFORNIA WILL MOVE
ACROSS COLORADO TONIGHT BEFORE INTENSIFYING INTO THE NEBRASKA
PANHANDLE BY EARLY MONDAY MORNING. MAIN CONCERNS ARE SNOW
POTENTIAL IN THE MOUNTAINS TONIGHT ALONG WITH A CHANCE OF HIGH
WINDS IN THE FOOTHILLS FROM LATER THIS EVENING THROUGH THE NIGHT.

SATELLITE IMAGERY SHOWING ABUNDANT MID AND UPPER LEVEL MOISTURE
ACROSS MUCH OF THE GREAT BASIN EARLY THIS AM AND THIS WILL
CONTINUE TO SPREAD INTO COLORADO DURING THE DAY. THE PRECIP WITH
THE STORM IS STILL OVER CALIFORNIA SO IT WILL BE AFTERNOON BEFORE
SHOWERS DEVELOP IN THE COLORADO MOUNTAINS. BEST CHANCE OF SNOW
WILL BE TONIGHT WITH INCREASING LOW LEVEL MOISTURE...STEEP LAPSE
RATES AND IMPROVING OROGRAPHIC FLOW. LOOKS LIKE ADVISORY AMOUNTS
ARE A GOOD BET WITH POTENTIAL HEAVY SNOWFALL FOR A SHORT DURATION
THIS EVENING.

OVER THE FRONT RANGE FOOTHILLS...GUSTY WINDS WILL INCREASE TONIGHT
WITH THE POTENTIAL FOR HIGH WINDS AND GUSTS UP TO 75 MPH AS THE
TROF PASSES. CROSS SECTIONS SHOWING CROSS BARRIER FLOW INCREASING
TO 50-65KT. AS THE TROF INTENSIFIES EAST OF THE MOUNTAINS...QG
VERTICAL VELOCITY FIELDS BECOME STRONGLY SUBSIDENT AFTER THIS
EVENING AND ALONG WITH COLD ADVECTION MAY BE ABLE TO PRODUCE HIGH
WINDS FOR A TIME TONIGHT. FOR NOW WILL GO WITH A HIGH WIND WATCH
ONLY FOR THE FRONT RANGE FOOTHILLS.

ACROSS THE NORTHEAST PLAINS TODAY...WARMER CONDITIONS WITH
READINGS INTO THE 70S AS STRONG SOUTHWEST FLOW INCREASES. EXPECT
GUSTY WINDS THIS AFTERNOON ESPECIALLY OVER THE PALMER DIVIDE. WILL
KEEP A LOW CHANCE FOR SHOWERS OVER THE FAR NORTHERN PLAINS TONIGHT
IN CLOSER PROXIMITY TO THE UPPER LOW AND BETTER MOISTURE AND LIFT
AVAILABLE.

.LONG TERM...RATHER POTENT UPPER LEVEL TROUGH WILL EXIT THE AREA
MON MORNING. BOTH ECMWF AND GFS SHOW AN UPPER LVL LOW INTENSIFYING
OVER WCNTRL NE BY 12Z WHICH THEN MOVES QUICKLY ENE INTO NCNTRL NE
BY 18Z. COULD SEE A CHC OF RAIN/SNOW SHOWERS OVER THE FAR NERN
CORNER EARLY MON MORNING BEFORE STG SUBSIDENCE DVLPS BY MID TO
LATE MORNING. MEANWHILE A STG SFC LOW WILL MOVE FM SWRN NE INTO
CNTRL NE WITH A TIGHT LOW LVL GRADIENT OVER THE PLAINS MON MORNING
WHICH WILL WEAKEN BY MIDDAY. WINDS IN THE BNDRY LYR SUGGEST WINDS
COULD GET NR HIGH WIND CRITERIA MON MORNING BEFORE DECREASING BY
MIDDAY.

IN THE MTNS CROSS-SECTIONS SHOW FAVORABLE OROGRAPHICS THROUGH THE
MORNING HOURS WITH ENOUGH MOISTURE AROUND TO PRODUCE AREAS OF SNOW.
SNOW ACTIVITY SHOULD BEGIN TO DECREASE BY MIDDAY AS MOISTURE AND
OROGRAPHICS WEAKEN.  WINDS IN THE FOOTHILLS SHOULD BEGIN TO DECREASE
AFTER 12Z AS COMPONENT ALONG WINDS BEGIN TO WEAKEN. HIGH TEMPS ON
MON WILL BE COOLER AS READINGS DROP BACK INTO THE 50S ACROSS NERN CO.

FOR MON NIGHT AND TUE THE FLOW ALOFT WILL BECOME MORE SWLY AS A
BROAD UPPER LEVEL TROUGH DVLPS OVER THE WRN US.  MOISTURE WILL
GRADUALLY INCREASE IN THE MTNS WITH SOUNDINGS BECOMING MOIST
ADIABATIC ON TUE.  IN ADDITION UPPER LEVEL JET WILL BE OVERHEAD AS
WELL SO THERE WILL BE THE POTENTIAL FOR BANDED HEAVIER PCPN IN SOME
AREAS.  WITH SWLY FLOW ZN 31 AND PORTIONS OF ZN 33 WOULD BE FAVORED
AREAS FOR SOME HEAVIER SNOWFALL LATE MON NIGHT THRU TUE AFTN.  IN
ADDITION VALLEY AREAS OF ZN 32 COULD BE UNDER THE GUN AS WELL FOR
SOME HEAVIER PCPN AS WELL.

OVER NERN CO A STG LOW LVL GRADIENT WILL DVLP ON TUE AS SFC HI PRES
MOVES INTO THE CNTRL PLAINS WHILE SFC LOW PRES DEVELOP OVER WRN CO.
THUS EXPECT GUSTY SSE WINDS TO DVLP OVER THE PLAINS.  FOR NOW WILL
KEEP FCST MAINLY DRY OVER NERN CO AS IT APPEARS BEST CHC FOR PCPN
WILL STAY OVER SERN WY ALTHOUGH AREAS NEAR THE BORDER COULD SEE A
FEW SHOWERS TUE AFTN.  AS FOR HIGHS WILL KEEP READINGS IN THE 55 TO
60 DEGREE RANGE OVER THE PLAINS.

FOR TUE NIGHT INTO WED THE UPPER LEVEL TROUGH OVER THE WRN US WILL
BEGIN TO MOBE EASTWARD WITH SWLY FLOW ALOFT REMAINING OVER THE AREA.
SOME MOISTURE WILL CONTINUE IN THE MTNS WITH DECENT LAPSE RATES SO
WILL KEEP IN A CHC OF SNOW SHOWERS.  AT LOWER ELEVATIONS A SFC LOW
WILL GRADUALLY DEVELOP OVER SERN CO AS A COOL FNT MAY MOVE ACROSS
THE PLAINS ON WED.  THE ECMWF SHOWS TEMPS DROPPING BACK INTO THE
LOWER TO MID 40S ACROSS THE PLAINS ON WED WHILE THE GFS KEEPS
READINGS IN THE 50S.  IF THE FNT DOES MOVE ACROSS THE PLAINS HAVE TO
BELIEVE STRATUS WILL DVLP BEHIND THE FNT WHICH WOULD LEAD TO TEMPS
MORE LIKE THE ECMWF SHOWS.  THUS WILL TREND COOLER THAN GUIDANCE FOR
WED ACROSS NERN CO.

BY WED NIGHT AND THU THE BIG QUESTION IS HOW WILL THE UPPER LEVEL
TROUGH MOVING EASTWARD FM THE WRN US ACT AS IT MOVES INTO THE CNTRL
ROCKIES.  THE LATEST ECMWF NOW HAS TRENDED TOWARDS A MORE ORGANIZED
UPPER LEVEL TROUGH OVER THE CENTRAL ROCKIES WITH A STG CLOSED LOW
DEVELOPING OVER ERN CO ON THU WHILE THE LATEST GFS HAS A MORE
DISORGANIZED SYSTEM MOVING ACROSS COLORADO.  PREVIOUS RUNS OF THE
GFS HAD A MORE ORGANIZED UPPER LEVEL LOW TRACKING ACROSS THE SRN
ROCKIES VERSUS ITS LATEST SOLUTION.  MEANWHILE THE 00Z GFS ENSEMBLE
DATA STILL HAS QUITE A FEW MEMBERS SHOWING A DECENT CLOSED LOW
MOVING ACROSS SRN CO/NRN NEW NM WED NIGHT INTO THU.  AT THIS POINT
THERE IS STILL A LOT OF UNCERTAINTY WITH THIS SYSTEM SO WILL JUST
KEEP POPS IN THE CHC CATEGORY FM WED NIGHT THROUGH THU OVER THE CWA.
NATURALLY IF A STG CLOSED LOW DOES DVLP AND MOVES ACROSS SRN CO THEN
THERE COULD BE A DECENT SNOWSTORM FM THE MTNS EAST OF THE DIVIDE
ACROSS PORTIONS OF NERN CO.

FOR FRI NO MATTER HOW THE SYSTEM MENTIONED ABOVE EVOLVES IT SHOULD
MOVE EAST OF THE AREA WITH IMPROVING CONDITIONS AND MODERATING
TEMPERATURES.

&&

.AVIATION...SOUTHERLY DRAINAGE FLOW THIS MORNING. AS GOOD MIXING
OCCURS TODAY...GUSTY SOUTHWEST WINDS WILL DEVELOP FROM LATER THIS
MORNING THROUGH THE AFTERNOON. GUSTS UP TO 35KT POSSIBLE
ESPECIALLY AT APA AND DEN. WINDS AT DENVER MAY BE A BIT DELAYED AS
THE SURFACE LOW SOUTH OF DENVER MAY KEEP A WEAKER SOUTHEAST
COMPONENT FOR A TIME EARLY THIS AFTERNOON. THE WINDS WILL TURN
WEST AND NORTHWEST LATER TONIGHT AS THE UPPER LEVEL WAVE MOVES
OVER THE AREA.

&&

.FIRE WEATHER...WILL CONTINUE WITH RED FLAG WARNINGS FOR THE
PALMER DIVIDE REGION WITH COMBINATION OF GUSTY WINDS...LOW
HUMIDITIES AND DRY FUELS. AREAS FURTHER NORTH AND EAST HAVE HAD
MORE MOISTURE LATELY NO RFW NEEDED IN THOSE LOCATIONS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 AM MDT
MONDAY FOR COZ031-033-034.

RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
COZ241-246-247.

HIGH WIND WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
COZ035-036.

&&

SHORT TERM...ENTREKIN
LONG TERM....RPK
AVIATION...ENTREKIN
Hazardous weather outlook, Mar 29, 10:49 AM MDT, 17 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1049 AM MDT SAT MAR 29 2014

COZ030>051-301700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1049 AM MDT SAT MAR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

DRY AND WARM CONDITIONS ARE EXPECTED TODAY. BREEZY WINDS AND
MODERATELY LOW RELATIVE HUMIDITIES WILL HELP ELEVATE THE FIRE
DANGER ACROSS THE PLAINS THIS AFTERNOON. GUSTY WINDS ARE ALSO
EXPECTED IN THE HIGHER ELEVATIONS TODAY AND ACROSS THE HIGHER
PEAKS AND RIDGES OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FIRE DANGER WILL INCREASE OVER THE PALMER DIVIDE ON SUNDAY AS
GUSTY SOUTHWEST WINDS DEVELOP BY AFTERNOON ALONG WITH LOW HUMIDITY
VALUES. IN ADDITION AREAS OF BLOWING DUST MAY OCCUR AS WELL.

MEANWHILE AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA SUNDAY
NIGHT WHICH WILL BRING SNOW TO THE MOUNTAINS ALONG WITH A SLIGHT
CHANCE OF SHOWERS FOR NORTHEAST COLORADO. GUSTY WEST WINDS WILL
OCCUR IN THE MOUNTAINS...FOOTHILLS AND ACROSS THE PLAINS SUNDAY
NIGHT.

ON MONDAY THERE WILL BE A CHANCE OF SNOW SHOWERS IN THE MOUNTAINS
WITH DRY AND COOLER CONDITIONS OVER NORTHEAST COLORADO. BY MID
WEEK A STRONGER WEATHER SYSTEM MAY AFFECT THE AREA FROM WEDNESDAY
NIGHT INTO THURSDAY BRINGING A CHANCE OF RAIN AND SNOW ALONG WITH
COLDER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 4:25 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more30 hr
Mar 30, 11:13 AM MDTHigh Wind WarningBOUBoulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 7 more30 hr

Nearby

High Wind Watches in Colorado, 2014Every high wind watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.